# SDR DALA2023061304788

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL ON OTBD SEAT TRACK LH ON STA Y:577 TO 578 AT PAX CABIN, THE TRACK WAS FOUND OUT OF LIMITS. SUMMARY OF NRC 00500: CORROSION LEVEL 2. SEAT TRACK LH OUT OF LIMITS ON STA Y:577 TO 578 AT CABIN PAX WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 1. (LP #2808098)
